# SDR AU510001975

- Difficulty date: July 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Component: Landing Gear Re
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN THE LANDING GEAR WAS SELECTED `UP` THE NOSE LANDING GEAR DOORS FAILED TO CLOSE.  THE GEAR WAS RECYCLED AND THE NLG DOORS INDICATED `CLOSED`.  THOROUGH TESTING AND INVESTIGATION IAW MAINTENANCE MANUAL FAILED TO FIND A CAUSE FOR THE DEFECT AND THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER INCIDENTS.
